# SDR 2008UALA06111

- Difficulty date: October 14, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 39,382 hours, 4,913 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP UPPER DECK SEAT 17AB FWD LIGHT ASSY.  LAMP FOUND INOPERATIVE.  REPLACED LAMP, ALL CHECKS GOOD.
